# SDR DALA2023103108973

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 79,337 hours, 33,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0691 STRAP LOOSE R1 DOOR BUSTLE. CORRECTIVE ACTION: RESTOWED BUSTLE STRAP IAW B757 AMM 25-66. (4355064)
